Selection functions for recursive functionals

Notre Dame Journal of Formal Logic 10 (3):225-234 (1969)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1305/ndjfl/1093893706
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 19,972
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Dag Normann (1979). Degrees of Functionals. Annals of Mathematical Logic 16 (3):269-304.

Add more citations

Similar books and articles
Stanley S. Wainer (1999). Accessible Recursive Functions. Bulletin of Symbolic Logic 5 (3):367-388.
Erik Ellentuck (1981). Hyper-Torre Isols. Journal of Symbolic Logic 46 (1):1-5.
Alexandra Shlapentokh (2002). Generalized Weak Presentations. Journal of Symbolic Logic 67 (2):787-819.

Monthly downloads

Sorry, there are not enough data points to plot this chart.

Added to index

2010-08-24

Total downloads

1 ( #771,127 of 1,792,164 )

Recent downloads (6 months)

1 ( #464,595 of 1,792,164 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.